Hello, as a licensed veterinarian I am happy to assist you!
This is a medication that can be safely used in dogs, so him getting into some (especially being a large dog) is likely not an issue, the issue would be if he ate more than the toxic
dose. Is it possible to count the pills left and estimate how many he got into? If you are able to do so and get back to me (with the number of pills and mg in each pill), I may be able to provide a better idea of whether he might have any issues from it.
At this point it is too late to induce vomiting, so I would simply monitor him closely for signs of toxicity. These signs include severe vomiting and/or diarrhea, numbness of the mouth and tongue (which may be apparent as excessive drooling
, lick smacking, tongue hanging out of mouth, jowls hanging funny), tremors, unresponsiveness, or seizures
. **If he shows any of these signs he should be taken to a vet promptly for supportive care**
Thank you for your questions. Please let me know if you are able to estimate how much he got into and feel free to respond with additional questions. Once you are satisfied with my answer please remember to rate my answer so I receive credit for my time.
All the best to you and Cooper,